# SDR SWAA2019061833858

- Difficulty date: June 6, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN WHEEL WELL VERTICAL VAPOR BARRIER BULKHEAD CRACKED AT BS. 663.   / REPAIRED VAPOR BARRIER IAW SRM.
